# SDR Z5FA011909N605CS1

- Difficulty date: January 19, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N605CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800001
- Aircraft time: 4,063 hours, 2,798 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Wheel
- Condition: Binds
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER A MODERATE CROSS-WIND TAKEOFF FROM MYEF WITH 20 PERCENT LEFT AILERON APPLIED, THE CREW WAS UNABLE TO RETURN THE CONTROL WHEEL BACK TO A NEUTRAL POSITION.  AFTER 2 TO 3 FORCEFUL CLOCKWISE MOVEMENT ATTEMPTS, THE CONTROL WHEEL BECAME FREE.  WHEN THE AIRCRAFT WAS AT 5000 FT AND <140 KIAS THE CREW PERFORMED A CONTROL CHECK AND FOUND NO DEFAULTS.  THE AIRCRAFT CONTINUED FLIGHT TO HPN AND LANDED WITH NO FURTHER CONTROL SYSTEM ANOMALIES.  THIS AIRCRAFT IS CURRENTLY IN MAINTENANCE WITH CESSNA AIRCRAFT PERSONNEL ON SITE.  CESSNA AIRCRAFT MAINTENANCE PERSONNEL PERFORMED A COMPLETE VISUAL INSPECTION OF AILERON AND ROLL CONTROL CABLES, PULLEYS AND BELLCRANKS IN FUSELAGE AND WINGS.  AILERON CONTROL SYSTEM, GUST LOCK SYSTEM, AUTO-PILOT SYSTEM AND ROLL SYSTEM WERE ALL FUNCTIONALLY CHECKED WITH NO DEFECTS NOTED AND AN OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE ON 01-26-09.
